# SDR AALA202307120505

- Difficulty date: July 11, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 84,619 hours, 10,858 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Door
- Part number: 113W66002
- Part serial: 5116201
- Condition: Delaminated
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLAPERON COVE LIP DOOR ASSEMBLY SPAR INNER SURFACE HAS 2 AEAS OF DELAMINATION IDENTIFIED DURING A TAP TEST. REPAIRED FLAPERON COVE LIP DOOR ASSEMBLY PER EA 344404 AND SRM 57-65-01 REPAIR 2 .
